# SDR 08FDEA01757

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 16,181 hours, 8,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: R5307008820200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK NR 4 LT HAS CORROSION BETWEEN FR 35 AND FR 36.  REMOVED LEVEL 1 CORROSION, REMOVED DAMAGED SECTION AND REPAIRED NR 4 LT SEAT TRACK WITH SPLICE REPAIR BETWEEN FR 35 AND FR 36 IAW A300-600 SRM 53-10-16, FIG 201.
